... the morning, when evening be best? I don`t sleep at all well at night. Thanks for any information. Am I so tired in the day is it `cos of taking it in the morning, if I took it before bed, would I sleep better then?
23 Jun 2012
Fluoxetine can be taken any time of the day but should be taken at about the same time every day. If it makes you drowsy, try taking in the evening. If it is keeping you awake, stay with taking in the morning. Once your body becomes accustomed to the medication, takes about a month of being on it, you will find that the drowsiness subsides and it shouldn't keep you awake either.
24 Jun 2012
Hi, i agree with Laurie. It is down to personal preference what time of day you take. But as Laurie said, make sure you stick to the same time each day, otherwise you could be taking too much/too little and could make you feel ill, and obviously the treatment course will not be working sufficiently. Give yourself time for you body and mind to adjust to the medication. Hope you get a better night sleep soon!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 30 year old woman with 4 childeren and I sleep all the time always tried even when I am a wake?
happy but tired work only 4 hours a day in a 24 hour day i sleep 18 of it and when a wake wanting to go back to bed
5 answers • 10 Jul 2010
I couldn't sleep so the next day I took half a tab, and had a hard time sleeping so I didn't take any more for a week, I took a half tab ...
1 answer • 26 Jul 2010
Help, this is my first time taking antidepressants. I was prescribed 20mg of Celexa every day. This?
... is my second day taking it and I can't sleep. Not because I don't feel sleepy but because everytime I'm about to go to sleep I ...
7 answers • 7 May 2012
Sleep Disorders - My doctor put me on new NuVigil and Adderall 10 mg twice a day and new Nuvigil one
... time a day every day and I am still extremely tired, especially directly after I take the Adderall. It has improved my life some what but when I ...
2 answers • 6 Feb 2013